# SDR UIEA2019101105700

- Difficulty date: October 19, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 38,239 hours, 7,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706120
- Part serial: CH2412
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHT SURFACE CORROSION ON ALL EIGHT FLAP TRACKS.( FOR #4 AND #5 FLAP TRACK REPAIR, REF EI NO. T2019A57M-3693 REV. 1 AND T2019A57M-3700 REV.1. REFERENCE J/C ATTACHING SHEET FOR REPLACEMENT OF FLAP TRACKS #1, #2, #3, #6, # 7, AND #8. CONDITION CHECKS NORMAL.&
